MathSciNet Relay Station
MathSciNet bibliographic data
MR1887018 (2003a:31001) 31B05 (31B25)
Bass, Richard F. A uniqueness result for harmonic functions. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1711–1716 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement